# SDR QXEA2009080500581

- Difficulty date: August 5, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 20,622 hours, 15,206 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - 8YR TASK - LT OUTBOARD SEAT TRACK FROM STA FS 699.00 TO FS 708.00 HAS CORROSION ON THE TOP OF THE TRACK AND IN THE CHANNEL.  BLENDED CORROSION ON LT OUTBOARD SEAT TRACK FS 699 TO 708, FOUND TO BE SERVICEABLE IAW REO 670-53-00-013 NOTE 1.  MAX MATERIAL REMOVED ON SURFACE IS .002.  COMPLETED REPAIR ON SEAT TRACK IAW REO 670-53-00-013 NOTES 2-9.
